# SDR ASAA0240162

- Difficulty date: October 12, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654769012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 767 TO 727B+5, RBL20 AND WL156.  REMOVED AND REPLACED IAW SRM.
